MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GNS II CMT TIB SIZE 4 LEFT; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY

SMITH & NEPHEW, INC. GNS II CMT TIB SIZE 4 LEFT; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Catalog Number 71420166
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/22/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during surgery a left genesis ii tibial baseplate (71420166) was implanted during a journey ii tka procedure.A j2 insert (74027241) was implanted and locked in appropriately to the gen ii tibial baseplate.No delay was reported and no backup was needed.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.A review of complaint history on the listed parts revealed no prior complaints for the listed batches with the same failure mode.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.Without the actual product involved and/or device information, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.No further actions are being taken at this time.

Brand Name
GNS II CMT TIB SIZE 4 LEFT
Common Device Name
PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8604532
Report Number1020279-2019-01902
Device Sequence Number16899126
Product Code JWH
UDI-Device Identifier03596010206268
UDI-Public03596010206268
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K951987
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number71420166
Device Lot Number18HM13364
Initial Date Received by Manufacturer 04/22/2019
Supplement Date Received by Manufacturer04/22/2019
Initial Report FDA Received Date05/13/2019
Supplement Report FDA Received Date11/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR